# SDR DALA2018060403792

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 47,767 hours, 31,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DISPLACEMENT SYSTEM ACTUATION PULL CABLE WORN/FRAYED.  TAIL CONE DISPLACEMENT SYSTEM ACTUATION PULL CABLE REMOVED AND REPLACED IAW AMM 53-52.
